On totally *-paranormal operators

Eungil Ko, Hae Won Nam, Youngoh Yang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper we study some properties of a totally*-paranormal operator (defined below) on Hilbert space. In particular, we characterize a totally*-paranormal operator. Also we show that Weyl's theorem and the spectral mapping theorem hold for totally*-paranormal operators through the local spectral theory. Finally, we show that every totally*-paranormal operator satisfies an analogue of the single valued extension property for W 2(D, H) and some of totally*-paranormal operators have scalar extensions.

Original languageEnglish
Pages (from-to)1265-1280
Number of pages16
JournalCzechoslovak Mathematical Journal
Issue number4
StatePublished - Dec 2006


  • *-paranormal
  • Hypercyclic
  • Hyponormal
  • Operators
  • Totally


Dive into the research topics of 'On totally *-paranormal operators'. Together they form a unique fingerprint.

Cite this